# SDR UIEA2018090701913

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,068 hours, 20,994 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE BLEED LIGHT ILLUMINATED IN CLIMB OUT WITH NO EICAS MSG. NO FAULTS NOTED AT THIS TIME REF FIM 36-20-00. OPS CHECK GOOD IAW AMM 36-11-00-715-149.
